Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Stopped using cosmelite, have pimple marks, acne scar, open pores, black heads. How to recover?

i have used more than 5 tubes of cosmelite in the past 4 years and stopped 4-5 months back. the dermatologist was a fag and did say to use it anytime and no side effects, so i didn't refer the internet about it. And now i have pimples marks acne scarring and skin with open pores and black heads. I came to know about its side effects a couple of weeks back and linking it to my current situation. Help me out i am 20 male :/ and infer me the best dermatologist for it, willing to travel and do the best i can do and recover from it
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi as cosmolite contains steriod it can cause acne scars .comedomes and pimples
If used for prolonged period.stop cosmolite immediately and apply epiduo cream for short contact therapy in the might for pimples for few days once pimples got subsided start kojivit cream over the black spots in the night and contractabex cream over the scars
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor